# SDR SWIA202505140013

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,174 hours, 42,295 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CAM TRACK SUPPORT ASSY LOWER CHANNEL AT FS574.00 AND STR 16L HAS CRACK AROUND SECOND MOST OUTBOARD LOWER RIVET HEAD  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
